# SDR CA010727035

- Difficulty date: July 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,742 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Switch
- Condition: Failed
- Location: Bleed Valve
- Part time: 2,831 hours
- Component: Bleed Valve, 3192100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) LOST SIGNAL FROM BLEED VALVE WHICH WORKS CORRECTLY. FOUND SWITCH LEAF AND ROLLER WAS BROKEN.
